# SDR NACA20020008

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,047 hours
- Engine: Pwa R2800*
- Engine time: 712 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 377 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN NR 2 ENGINE, DUE TO DOUBLE SHORTED SECONDARY, NR 16 CYLINDER.  REPLACED FRONT AND REAR SPARK PLUGS.
